# SDR SWAA2022121271916

- Difficulty date: November 16, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SCUFF PLATE, LOWER FWD CORNER, ON THE FWD CARGO DOOR CUT OUT.   REPAIRED THE SCUFF PLATE IAW SRM 53-30-15-2R-1, REPAIR 1.
